# SDR DALA2023091407540

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HOLE WAS FOUND AT LOWER SURFACE OF LH INBOARD SLAT (CLOSE TO ATTACHING POINT OF SLAT TRACK 1). SUMMARY OF NRC 00546: LOWER SURFACE OF LH INBOARD SLAT (CLOSE TO ATTACHING POINT OF SLAT TRACK 1) WAS REPAIRED PER B717-200 SRM 57-00-00-2R PROCEDURE 2 REPAIR 2. (LP #2968759)
